Annulets in Almost Distributive Lattices

Authors

  • G. C. Rao professor,Department of Mathematics,Andhra University,Visakhapatnam, INDIA
  • M. Sambasiva Rao

Keywords:

Almost Distributive Lattice(ADL), Boolean algebra, dense elements, maximal element, Annihilator ideal, Annulet, normal ADL, $\star $-ADL, generalized stone ADL, Disjunctive ADL.

Abstract

We introduce the concept of annulets in an Almost Distributive lattice(ADL) $R$ with $0$. We characterize both generalized stone ADL and normal ADL in terms of their annulets. We characterize $\star $-ADLs by means of their annulets. It is proved that the lattice $\mathcal{A}_{0}(R)$ of all annulets of a generalized stone ADL $R$ is a relatively complemented sublattice of the lattice $\mathcal{I}(R)$ of all ideals of $R$. Finally, it is proved that $\mathcal{A}_{0}(R)$ is relatively complemented iff $R$ is sectionally $\star $-ADL.

 

Author Biographies

  • G. C. Rao, professor,Department of Mathematics,Andhra University,Visakhapatnam, INDIA
    Professor,Department of Mathematics
  • M. Sambasiva Rao
    Department of Mathematics, M.V.G.R.College of Engineering
    Chintalavalasa, Vizianagaram, Andhra Pradesh, India-535003

Downloads

Published

2009-07-27

Issue

Section

Algebra

How to Cite

Annulets in Almost Distributive Lattices. (2009). European Journal of Pure and Applied Mathematics, 2(1), 58-72. https://www.ejpam.com/index.php/ejpam/article/view/239

Similar Articles

1-10 of 497

You may also start an advanced similarity search for this article.